# SDR HNAA2021052500224

- Difficulty date: May 21, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 37,946 hours, 34,513 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PDIS  683     28-41  2407312  21MAY21  GSP  CLOSE
      ON DECENT FUEL 1 QTY DISPLAYED 0LBS. 10 MINUTES LATER FUEL QTY 2 DISPLAYED 0LBS. BOTH INDICATIONS CAME BACK AFTER 1 MINUTE.
FACT  21MAY21  23:09  GSP
            PERF ELEC FUEL QTY IND OPS CHECK IN REF TO AMM 28 4100. OPS CHECK GOOD. NO DEFECTS NOTED. OK FOR SERVICE
